# SDR CA960619041

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 1003840541
- Condition: Slow Reacting
- Location: Cockpit Vert Spd
- Component: Aerosonic, 1003840541
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE  VERTICAL SPEED INDICATOR HAD BEEN INDICATING SLOW, ERRATIC AND SOMETIMES INCORRECTLY. THE UNIT HAS A HISTORY OF ERRATIC BEHAVIOUR EVEN AFTER SUCCESSIVE OVERHAULS.
